Hello. im 19 & i had a baby 8 months ago, the day i got to leave the hospital with him. i got the Depo shot. after 3 months i bleed the whole time then i went and got the shot again... i still bleed the whole time. when i had to go to the doctors for my third shot i told them wat was going on and they said its my body , its not use the the shot yet. and now my 4th shot is coming up and im still bleeding none stop. ive called my doctor and the only thing they can give me is a new BC, but i dont want anything surgicaly put in or pills. i use to be sexually active but now after this long having my periods sex is not even mentioned with me and my bf. also my toes are numb but idk if that has to do with anything but i heard it had to do with diabetes and i had that when i was pregnant. i also had anema. so pleace comment if u know anything. my doctors dont really seem like they are interested in helping me :(